# SDR 2002FA0001134

- Difficulty date: September 10, 2002
- Submitted: October 4, 2002
- Operation: General aviation
- Aircraft: N799S
- Make and model: Braero BAE125800A
- Aircraft serial: 258019
- Engine: Garrtt TFE731*
- System (JASC): 2150 · Cabin Cooling System
- Part: Blade
- Part number: 20388022
- Part serial: 21644
- Condition: Failed
- Location: Cooling Turbine
- Part time: 1,790 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILURE OF TURBINE BLADE IN COOLING TURBINE RESULTING IN VIOLENT VIBRATION CAUSING CRACKING TO THE HEAT EXCHANGER ASSEMBLY.  THE CURRENT INTERVAL ON THIS COMPONENT IS O/C.
